# SDR CA970507012

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: C6CF14121
- Condition: Broken
- Location: Elev Control
- Part time: 1,274 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

(CAN) DURING CRUISE FLIGHT THE AIRCRAFT PITCHED UP. THE PILOT APPLIED MANUAL INPUT TO LEVEL THE AIRCRAFT AND DISENGAGED THE AUTOPILOT. THE AIRCRAFT FLEW LEVEL THEN PITCHED DOWN. THE PILOT LEVELED THE AIRCRAFT AGAIN AND HAND FLEW IT. MAINTENANCE FOUND CABLE BREAK BETWEEN PULLEY AND TURNBUCKLE IN AFT SECTION.
